Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 57, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 9, 2021, 7:18 PM CDT for Cook County, DuPage County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2021, 7:18 PM CDT (00:18 UTC)
- Expired
- Aug 9, 2021, 8:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cook County, IL, DuPage County, IL
The radar
The Chicago radar (KLOT), 53 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 2:43 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4598 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 24.2
The text
As transmitted.
397
WUUS53 KLOT 100018
SVRLOT
ILC031-043-100100-
/O.NEW.KLOT.SV.W.0057.210810T0018Z-210810T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
718 PM CDT Mon Aug 9 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Northeastern DuPage County in northeastern Illinois...
Northeastern Cook County in northeastern Illinois...
* Until 800 PM CDT.
* At 718 PM CDT, a severe thunderstorm was located over Ohare
Airport, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chicago, Evanston, Skokie, Des Plaines, Mount Prospect, Oak Park,
Glenview, Elmhurst, Ohare Airport, Park Ridge, Addison, Elk Grove
Village, Niles, Lake View, Irving Park, West Ridge, Lincoln Park,
West Town, Austin and Wilmette.
Including the following interstates...
I-90 between mile markers 72 and 84.
I-94 between mile markers 36 and 49.
I-290 between mile markers 11 and 13.
I-294 between mile markers 36 and 49.
This includes... Lincoln Park Zoo, Loyola University, Triton
College, Northeastern Illinois University, Northwestern University,
and Wrigley Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Illinois.
&&
LAT...LON 4207 8767 4203 8767 4198 8765 4196 8763
4196 8764 4194 8764 4193 8763 4190 8762
4191 8797 4203 8799 4208 8768
TIME...MOT...LOC 0018Z 264DEG 27KT 4198 8791
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
1...2...3...and 4.
$$
Carlaw2 follow-up statements
799
WWUS53 KLOT 100034
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
734 PM CDT Mon Aug 9 2021
ILC043-100044-
/O.CAN.KLOT.SV.W.0057.000000T0000Z-210810T0100Z/
DuPage IL-
734 PM CDT Mon Aug 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUPAGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Illinois.
LAT...LON 4207 8767 4203 8767 4198 8765 4197 8764
4196 8787 4205 8785 4208 8768
TIME...MOT...LOC 0034Z 261DEG 22KT 4200 8782
$$
ILC031-100100-
/O.CON.KLOT.SV.W.0057.000000T0000Z-210810T0100Z/
Cook IL-
734 PM CDT Mon Aug 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN COOK COUNTY...
At 734 PM CDT, a severe thunderstorm was located over Park Ridge,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chicago, Evanston, Skokie, Glenview, Park Ridge, Niles, West Ridge,
Irving Park, Wilmette, Norridge, Edgewater, Rogers Park, Albany Park,
Uptown, Portage Park, Morton Grove, Lincolnwood, Schiller Park,
Harwood Heights and Rosemont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8767 4203 8767 4198 8765 4197 8764
4196 8787 4205 8785 4208 8768
TIME...MOT...LOC 0034Z 261DEG 22KT 4200 8782
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
1...2...and 3.
$$
Carlaw969
WWUS53 KLOT 100057
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
757 PM CDT Mon Aug 9 2021
ILC031-100107-
/O.EXP.KLOT.SV.W.0057.000000T0000Z-210810T0100Z/
Cook IL-
757 PM CDT Mon Aug 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOK COUNTY WILL
EXPIRE AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Illinois.
LAT...LON 4207 8767 4203 8767 4198 8765 4197 8764
4196 8787 4205 8785 4208 8768
TIME...MOT...LOC 0057Z 264DEG 27KT 4202 8760
$$
CarlawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:52 PM CDT, 26 minutes earlier.
Area forecast discussion, Aug 9, 6:52 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
652 PM CDT Mon Aug 9 2021
.SHORT TERM...
301 PM CDT
Through tonight...
A pronounced MCV visible both on satellite imagery as well as sfc
obs is spinning across southern WI this afternoon. The line of
cells and agitated cumulus presently going up over Winnebago county
into northern Ogle is expected to intensify and elongate southwest.
Storm motion vectors would bring this activity ESE through the
afternoon and evening, but various CAMs also show propagation
southward.
Given the east to east-southeast alignment of shear vectors, the
activity pushing south would appear more likely to pose a heavy rain
threat if it managed to align more parallel to the shear, while the
cells translating toward the east would be the ones with a greater
concern for damaging winds, large hail, and possibly a tornado.
Regarding the tornado threat, surface winds over much of the area
remain relatively veered at this time, mostly from the S or SSW.
This is limiting the 0-1 km shear and helicity parameters except
toward the WI line closer to the MCV where some better backing is
indicated. At the same time, 0-3 km values ramp up considerably
given that the strongest winds in the vertical column appear to be
in the 2-3 km layer. This also means deep layer shear may be
somewhat of a limiting factor for widespread organized cellular
convection. Even if the mode is mostly linear from the start, or a
messy mix with some stronger embedded cells, alignment of bowing
segments perpendicular to a 30-40 kt 0-3 shear vector would be
enough to support at least a transient tornadic threat. LCLs in the
neighborhood of 500m also would be supportive of this threat.
Areas downstream of the existing convection, toward the Chicago
metro, are still capped as per the latest ACARS soundings but
instability is likely to increase as the influence of earlier
activity begins to wane. Upstream MUCAPE values are in the 2000-3000
J/kg range so there should be plenty of support for additional
development.
As mentioned above, the other concern is heavy rainfall, especially
with PWATs in the 1.5-2" range, a relatively slow overall cell
motion around 30 mph, and the potential for lines to develop
parallel to the motion vector. The greatest threat appears to be
later this evening and overnight as the activity grows upscale, but
already today there have been reports of standing water on roads
with the earlier storms toward the WI line.
The general timeline would have this activity pushing south out of
the area by late evening or the early overnight hours. The models
that suggest otherwise presently have a poor handle on the existing
activity and may be running a bit slow, but at least share the same
overall picture of how things would evolve in terms of mode and
aerial extent.
Lenning
&&
.LONG TERM...
332 PM CDT
Tuesday through Monday...
Tuesday and Tuesday night...The forecast for Tuesday is not
straight forward, with dangerous heat and a conditional threat for
severe thunderstorms and both on the docket.
Admittedly confidence is higher in the heat and humidity then in the
convective forecast, but both remain a bit uncertain.
Heat: We could start the day with some fog across north central
Illinois and some lingering convective debris. Building upper
heights ahead of an approaching trough axis across the Upper
Midwest, combined with an encroaching low level thermal ridge
advected in on modest southwesterly flow should enable a warm and
oppressive airmass to restrengthen. NBM forecast temperatures
generally lie in the 50-75th percentile which is in lie with our
going forecast. This combined with mid 70s dewpoints will bring
heat indices to at least 100 degrees with high confidence, and
medium confidence of many areas getting to 105 degrees. A heat
advisory will be in effect for the late morning through the
afternoon.
The kicker in these scenarios is that things can get mucked up by
convection. Some convective resolving attempted to get thunderstorms
rolling across Minnesota that then based on storm motion/thicknesses
would shift southwest toward the area in the later morning into
early afternoon. This is not the case with a number of other sources
that keep us capped during the day. Have leaned in this direction
given the main forcing from a cold front out ahead of the trough
will still be well to our west. Still, cannot rule out the former
scenario.
Severe storms: The storm parameter space is fairly impressive
thermodynamically, with very high/extreme buoyancy and very impressive
deep layer lapse rates (> 8-8.5 deg/km) would promote updrafts
that could go up very fast and become severe quickly. The shear
space is not off the charts, but adequate. This would make for a
conditional severe storm threat whenever storms arrive. Again, the
better forcing is favored in the later afternoon and evening, with
a higher end damaging wind scenario not out of the question should
these storms get organized into cluster or MCS. Near term
mesoanalysis will key-- so stay in tune with the latest
forecasts.
A generous feed of moisture on a 925 hPa LLJ nosing into the area
Tuesday evening combined with modest deep- layer shear would
support a heavy rain in addition to the severe storm threat,
respectively. The heavy rain threat will become most pronounced
with any west- to- east oriented activity/forcing as propagation
vectors begin to weaken through the night.
With the busy first 36 hours or so, previous forecast discussion
will remain unchanged.
KMD
Wednesday through Sunday...
Continued warm and humid conditions with afternoon heat index
values possibly surpassing 100F are expected on Wednesday and
Thursday. The environment looks to become quite capped on
Wednesday as WAA quickly commences behind Tuesday night's
potential convection. With weak deep-layer cyclonic flow still
influencing the area and the expected conditionally unstable
airmass, will maintain chance PoPs through the day Wednesday. A
weak boundary/wave embedded in the broader mid- level flow will
trigger potential convection Wednesday, with low chances of
thunderstorms continuing into Thursday with a slightly drier and
weakly capped profile.
Cooler and less-humid conditions will arrive on Friday and
continue through the upcoming weekend as high pressure builds into
the area from the north.
Kluber
&&
.AVIATION...
For the 00Z TAFs...
652 PM CDT
The concerns for the Chicago area airports include:
* TSRA this evening for the Chicago metro terminals
* Threat for a round of TSRA with wind Tuesday afternoon with
higher confidence in evening TSRA
Thunderstorms with a history of rotation and tornadoes now over
the far northwest suburbs will be monitored closely for impacts to
ORD and DPA. Current trajectory of the two storms of interest
would bring the brunt of them north of MDW, though can't rule out
southward progression. On Tuesday, looking at another day of gusty
south- southwest winds with questions on how much capping there
is. A few high resolution models bring a linear complex of gusty
TS through the area in the early to mid afternoon and can't rule
out this scenario. Confidence is currently highest in evening TS,
which also could have strong and gusty winds. For now, opted for a
PROB30 for the afternoon potential and prevailing TS on Tuesday
evening.
Castro
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
Tuesday to 7 PM Tuesday.
IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019...noon
Tuesday to 7 PM Tuesday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 9, 3:49 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
349 PM CDT Mon Aug 9 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-102100-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
349 PM CDT Mon Aug 9 2021 /449 PM EDT Mon Aug 9 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to nickel size.
Limited damaging wind risk...up to 70 mph.
Limited Flooding Risk.
Limited Excessive Heat Risk.
DISCUSSION...
Severe thunderstorms are possible across northern Illinois and
northwest Indiana this evening, with an
areawide threat for damaging winds, large hail, and a tornado or
two. The threat for locally heavy rainfall and flooding also
exists, especially in the late evening and overnight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Tuesday...
Elevated Severe Thunderstorm Risk.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
Wednesday...
Limited Severe Thunderstorm Risk.
Limited Excessive Heat Risk.
Thursday...
Limited Thunderstorm Risk.
Limited Excessive Heat Risk.
Friday...
Limited Thunderstorm Risk.
DISCUSSION:
Periodic thunderstorms are expected through Friday, with strong
to severe storms possible Tuesday.
Warm and very humid conditions will persist through Thursday.
Heat indices over 100 are expected during the afternoon hours,
with dangerous heat index values likely surpassing 105 Tuesday
afternoon in many locations.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east southeast around 25 mph.
LMZ740>745-102100-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
349 PM CDT Mon Aug 9 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to nickel size.
Limited thunderstorm wind gust risk...up to 50 knots.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Tuesday...
Elevated Severe Thunderstorm Risk.
Wednesday...
Limited Severe Thunderstorm Risk.
Thursday and Friday...
Limited Thunderstorm Risk.
Lenning
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Aug 9, 6:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
635 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM FUNNEL CLOUD 3 NE MAPLE PARK 41.94N 88.56W
08/09/2021 KANE IL AMATEUR RADIO
TORNADO ON THE GROUND NORTHEAST OF MAPLE
PARK.
&&
WSLLocal storm report, Aug 9, 6:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
637 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TORNADO 1 S VIRGIL 41.93N 88.54W
08/09/2021 KANE IL AMATEUR RADIO
RAIN-WRAPPED TORNADO REPORTED NEAR BEITH
ROAD AND MEREDITH ROAD.
&&
WSLLocal storm report, Aug 9, 6:47 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
647 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TORNADO 1 ESE LILY LAKE 41.95N 88.46W
08/09/2021 KANE IL AMATEUR RADIO
MULTIPLE REPORTS OF A WEAK TORNADO NEAR LILY
LAKE.
&&
WSLLocal storm report, Aug 9, 6:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
650 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO 2 SSE SYCAMORE 41.97N 88.67W
08/09/2021 DE KALB IL BROADCAST MEDIA
TV CREW REPORTS DAMAGE TO TREES AND POWER
LINES NEAR BETHANY ROAD AND FENSTERMAKER
ROAD NEAR SYCAMORE. TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 9, 7:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
704 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO 1 WSW CAMPTON HILLS 41.93N 88.42W
08/09/2021 KANE IL TRAINED SPOTTER
MULTIPLE REPORTS OF A BRIEF TORNADO NEAR
CAMPTON HILLS.
&&
WSLLocal storm report, Aug 9, 7:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
717 PM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLOOD 1 E ROCKFORD 42.27N 89.07W
08/09/2021 WINNEBAGO IL PUBLIC
MULTIPLE VIDEOS SHARED VIA SOCIAL MEDIA SHOW
MINOR STREET FLOODING IN ROCKFORD.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:21 PM CDT | Special Marine Warning | LOT | 114 min | |
| Aug 9, 9:19 PM CDT | Special Weather Statement | LOT | Grundy | 26 min |
| Aug 9, 9:30 PM CDT | Tornado Warning | LOT | Kankakee, Will | 45 min |
| Aug 9, 10:06 PM CDT | Tornado Warning | LOT | Will | 54 min |
| Aug 9, 10:12 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Aug 10, 3:07 PM CDT | Heat Advisory | LOT | Boone, Cook, DeKalb, DuPage, Ford, Grundy and 12 more | 28 hr |
| Aug 10, 5:21 PM CDT | Special Weather Statement | LOT | Lee, Ogle, Winnebago | 54 min |
| Aug 10, 5:39 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle, Winnebago | 81 min |
| Aug 10, 6:10 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle, Lee | 65 min |
| Aug 10, 6:16 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, McHenry | 74 min |
| Aug 10, 6:34 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane, Lake, McHenry | 86 min |
| Aug 10, 6:38 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 82 min |
| Aug 10, 6:55 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 95 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.